# SDR 2017F00191

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N143DE
- Make and model: Beech 200BEECH
- Aircraft serial: BB585
- Aircraft time: 14,366 hours, 12,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 10143010437
- Condition: Cracked
- Location: Main Pax
- Part time: 14,357 hours, 12,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE WARNING LIGHT ILLUMINATED AT FL 250,  DESCENDED TO FL 210 AND COULD NOT CONTROL CABIN PRESSURE. NORMAL LANDED.  MAINTENANCE PERFORMED INSPECTIONS OF OUTFLOW VALVES AND PILOT WING WINDOWS AND EMERGENCY EXIT DOOR AND CABIN ENTRY DOOR. FOUND CABIN DOOR STRUCTURE CRACKED AT DOOR HINGE ATTACH POINT. CABIN DOOR REMOVED AND SENT OUT FOR REPAIR.
